MathSciNet Relay Station
MathSciNet bibliographic data
MR2660675 14N15 (05E05 19E08)
Lam, Thomas; Schilling, Anne; Shimozono, Mark $K$-theory Schubert calculus of the affine Grassmannian. Compos. Math. 146 (2010), no. 4, 811–852.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement